Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 346, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 3, 2011, 8:22 PM EDT for Darke County, Miami County, Shelby County, Ohio. It was in force for 23 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2011, 8:22 PM EDT (00:22 UTC)
- Expired
- Sep 3, 2011, 8:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Darke County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 8:23 PM EDT | HAIL 1 | Greenville, OH | |
| Sep 3, 8:28 PM EDT | TSTM WND DMG | 1 Ssw Greenville, OH | NUMEROUS LARGE TREES DOWN ON THE SOUTH SIDE OF GREENVILLE. |
| Sep 3, 8:30 PM EDT | TSTM WND DMG | Greenville, OH | SEVERAL TREES DOWN IN THE GREENVILLE AREA. |
| Sep 3, 8:32 PM EDT | TSTM WND DMG | 2 Ene Greenville, OH | ROOF REMOVED FROM A BARN ON KRUCKEBERG ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 2058 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
616 WUUS51 KILN 040022 SVRILN OHC037-109-149-040045- /O.NEW.KILN.SV.W.0346.110904T0022Z-110904T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 822 PM EDT SAT SEP 3 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DARKE COUNTY IN WEST CENTRAL OHIO... NORTHWESTERN MIAMI COUNTY IN WEST CENTRAL OHIO... SOUTHWESTERN SHELBY COUNTY IN WEST CENTRAL OHIO... * UNTIL 845 PM EDT. * AT 821 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GREENVILLE...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... VERSAILLES... COVINGTON... BRADFORD... IN ADDITION...UNION CORNERS...GETTYSBURG...PIKEVILLE...DARKE COUNTY AIRPORT...CIRCLE HILL...POLO...BLOOMER AND HORATIO ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4030 8441 4010 8428 3997 8465 4010 8476 TIME...MOT...LOC 0022Z 239DEG 18KT 4009 8460 $$
1 follow-up statement
175 WWUS51 KILN 040033 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 833 PM EDT SAT SEP 3 2011 OHC037-109-149-040045- /O.CON.KILN.SV.W.0346.000000T0000Z-110904T0045Z/ DARKE OH-MIAMI OH-SHELBY OH- 833 PM EDT SAT SEP 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR SOUTHWESTERN SHELBY...NORTHWESTERN MIAMI AND CENTRAL DARKE COUNTIES... AT 829 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GREENVILLE...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... VERSAILLES...COVINGTON AND BRADFORD. IN ADDITION...UNION CORNERS...GETTYSBURG...PIKEVILLE...DARKE COUNTY AIRPORT...POLO...BLOOMER...HORATIO AND WEBSTER ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4005 8461 4013 8470 4030 8441 4010 8428 TIME...MOT...LOC 0033Z 239DEG 18KT 4012 8454 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 8:14 PM EDT, 8 minutes earlier.
Area forecast discussion, Sep 3, 8:14 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 814 PM EDT SAT SEP 3 2011 .SYNOPSIS... HOT AND HUMID WEATHER WILL ABATE OVER THE WEEKEND AS CLOUDS INCREASE AND AN ADVANCING COLD FRONT PUSHES TOWARD THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A SLOW MOVING COLD FRONT AS IT DROPS SOUTHEAST THROUGH THE REGION ON SUNDAY. CONSIDERABLY COOLER AIR WILL FOLLOW BEHIND THE FRONT EARLY INTO THE WORK WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... NUMEROUS BOUNDARIES ARE STILL EVIDENT ON RADAR ACROSS THE NORTHWEST HALF OF OUR FA. INSTABILITY WILL SLOWLY WEAKEN THROUGH THE OVERNIGHT HOURS...BUT TOUGH TO RULE OUT SOME LINGERING THUNDERSTORMS THROUGH THIS EVENING GIVEN SOME WEAK FORCING ALONG THE BOUNDARIES. A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL THEN PUSH DOWN FROM THE NORTHWEST LATER TONIGHT AHEAD OF ADVANCING COLD FRONT. AHEAD OF THE FRONT...OVERNIGHT LOWS WILL REMAIN WARM...GENERALLY IN THE UPPER 60S TO LOWER 70S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... AS THE TROUGH BECOMES MORE PRONOUNCED THROUGH SUNDAY...IT SLOWS DOWN ON THE BACK SIDE OF THE HIGH. AS A RESULT...HAVE PROLONGED CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY AND INTO EARLY MONDAY WITH THE ASSOC SFC FRONT MOVING MORE SLOWLY THROUGH THE REGION. BOTH THE GFS AND ECMWF DO NOT HAVE THE UPR TROUGH LAGGING QUITE AS MUCH AS PREVIOUS RUNS. BUT WITH UPR LOW AND LEE REMNANTS CUTTING OFF AND PUSHING NE INTO SE OHIO VALLEY...AS SHOWERS LINGERING FROM THE POST FRONTAL TROUGH BEGIN TO EXIT THE FCST AREA BY MONDAY NIGHT...THE UPR LOW WILL BRING SLOWLY INCREASING PRECIP CHANCES BY DAYBREAK ON TUESDAY. && .LONG TERM /TUESDAY THROUGH SATURDAY/... COMPLICATED INTERACTIONS BETWEEN NORTHERN STREAM AND REMNANTS OF TROPICAL STORM WILL OCCUR THROUGH THE MIDDLE OF THE WEEK. BUT MEDIUM RANGE MODELS ARE IN A BROAD CONSENSUS THAT A CLOSED UPPER LOW WILL EVENTUALLY DRIFT NORTH FROM THE GULF COAST STATES INTO THE OHIO VALLEY. THIS WILL RESULT IN QUITE A BIT OF CLOUD COVER SPREADING INTO THE REGION. THERE WILL ALSO BE A PRETTY GOOD CHANCE OF SHOWERS PARTICULARLY ON THE EAST SIDE OF THE LOW. GIVEN LATEST FORECAST POSITIONS THAT WOULD PUT HIGHER POPS IN THE EASTERN PART OF THE FORECAST AREA TUESDAY NIGHT INTO THURSDAY. APPEARS THAT UPPER LOW WILL BECOME QUASI-STATIONARY AND SLOWLY WEAKEN THROUGH THE END OF THE WEEK. SO CONDITIONS WILL GRADUALLY IMPROVE WITH PRECIPITATION DECREASING IN COVERAGE. CLOUD COVER AND MOISTURE WILL RESULT IN SMALLER DIURNAL RANGES IN TEMPERATURE. HIGHS WILL BE WELL BELOW NORMAL DURING THE MIDDLE OF THE WEEK AND THEN SLOWLY MODERATE TOWARDS THE WEEKEND. LOWS WILL BE NEAR OR SLIGHTLY BELOW SEASONAL AVERAGE. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... SEVERAL OUTFLOW BOUNDARIES ARE STILL FLOATING AROUND AND THIS MAY BE ENOUGH TO SPARK A STRAY SHOWER OR THUNDERSTORM THROUGH THIS EVENING. THE BEST CHANCE FOR THIS WOULD APPEAR TO BE TO THE NORTHWEST OF INTERSTATE 71. OTHERWISE...WE COULD SEE SOME PARTIAL CLEARING AS WE HEAD INTO THE OVERNIGHT HOURS..ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE AREA...AND THIS MAY ALLOW FOR SOME PATCHY MVFR FOG DEVELOPMENT. COLD FRONT WILL DROP DOWN FROM THE NORTHWEST THROUGH THE DAY ON SUNDAY. MODELS DIFFER SOME ON HOW FAST THE FRONT WILL ACTUALLY PUSH THROUGH AND DEPENDING ON TIMING...PCPN COULD LINGER AT THE TAF SITES THROUGH MUCH OF THE DAY ON SUNDAY. WILL THEREFORE LINGER A VCTS THROUGH A GOOD PART OF THE LATTER PART OF THE TAF PERIOD. OUTLOOK...THUNDERSTORMS POSSIBLE INTO SUNDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JDR NEAR TERM...JGL SHORT TERM...JDR LONG TERM... AVIATION...JGL
Hazardous weather outlook, Sep 3, 7:52 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 752 PM EDT SAT SEP 3 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-050000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 752 PM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION SUNDAY. THIS FRONT WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 3, 5:14 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT SAT SEP 3 2011
OHZ052-032145-
CHAMPAIGN OH-
514 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHAMPAIGN COUNTY THROUGH
545 PM EDT...
AT 513 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
THACKERY...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...URBANA.
ALSO...MILLERSTOWN AND WESTVILLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4009 8369 4003 8390 4003 8396 4004 8398
4008 8403 4012 8403 4024 8382Special weather statement, Sep 3, 5:26 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT SAT SEP 3 2011
OHZ044-032200-
LOGAN OH-
526 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY
THROUGH 600 PM EDT...
AT 521 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MIDDLEBURG...MOVING NORTH AT 5 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LOGAN COUNTY...INCLUDING PICKRELLTOWN...MIDDLEBURG...
VALLEY HI AND EAST LIBERTY.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4024 8355 4023 8356 4023 8364 4024 8370
4033 8367 4034 8354Special weather statement, Sep 3, 5:50 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT SAT SEP 3 2011
OHZ051-053-061-062-032215-
CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
550 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY...
SOUTHEASTERN MIAMI...NORTHWESTERN GREENE AND WESTERN CLARK COUNTIES
THROUGH 615 PM EDT...
AT 547 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MEDWAY...
MOVING EAST AT 10 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW CARLISLE AND ENON.
ALSO...MEDWAY...CRYSTAL LAKES...HOLIDAY VALLEY...HUSTEAD...
SNYDERVILLE...GREEN MEADOWS AND DONNELSVILLE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3998 8400 3990 8386 3982 8385 3980 8408
3989 8415Special weather statement, Sep 3, 5:56 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT SAT SEP 3 2011
OHZ045-046-032215-
DELAWARE OH-UNION OH-
556 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND NORTHWESTERN
DELAWARE COUNTIES THROUGH 615 PM EDT...
AT 555 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PHARISBURG...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.
ALSO...PHARISBURG AND MAGNETIC SPRINGS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 4045 8324 4045 8321 4033 8315 4027 8340
4038 8347 4048 8325 4048 8324Special weather statement, Sep 3, 6:12 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT SAT SEP 3 2011
OHZ026-044-045-032230-
HARDIN OH-LOGAN OH-UNION OH-
612 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION...
NORTHEASTERN LOGAN AND SOUTHEASTERN HARDIN COUNTIES THROUGH 630 PM
EDT...
AT 608 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BIG
SPRINGS...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LOGAN...NORTHWESTERN UNION AND SOUTHEASTERN HARDIN
COUNTIES...INCLUDING RIDGEWAY...ESSEX...BYHALIA...HEPBURN AND MOUNT
VICTORY.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4055 8341 4051 8341 4051 8327 4050 8326
4038 8364 4053 8371 4065 8342Special weather statement, Sep 3, 7:00 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT SAT SEP 3 2011
OHZ045-046-032330-
DELAWARE OH-UNION OH-
700 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND NORTHWESTERN
DELAWARE COUNTIES THROUGH 730 PM EDT...
AT 659 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RICHWOOD...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.
ALSO...ESSEX...PHARISBURG...MAGNETIC SPRINGS AND RADNOR ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4051 8324 4045 8324 4044 8311 4037 8309
4033 8343 4051 8341The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:38 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| Sep 3, 8:40 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| Sep 3, 8:42 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Miami, Shelby | 18 min |
| Sep 3, 9:57 PM EDT | Special Weather Statement | ILN | Montgomery | 48 min |
| Sep 3, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 42 min |
| Sep 3, 10:20 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 40 min |
| Sep 3, 10:39 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 51 min |
| Sep 3, 11:02 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison, Miami | 43 min |
| Sep 3, 11:10 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 50 min |
| Sep 3, 11:17 PM EDT | Special Weather Statement | ILN | Darke | 58 min |
| Sep 3, 11:25 PM EDT | Special Weather Statement | ILN | Montgomery | 65 min |
| Sep 3, 11:31 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 44 min |
| Sep 3, 11:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 52 min |
| Sep 4, 12:05 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Madison, Union | 40 min |
| Sep 4, 12:18 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Hardin, Logan, Union | 3 hr |
| Sep 4, 12:40 AM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 2 hr |
| Sep 4, 12:50 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 40 min |
| Sep 4, 1:03 AM EDT | Special Weather Statement | ILN | Hamilton | 27 min |
| Sep 4, 2:35 AM EDT | Special Weather Statement | ILN | Clark, Madison | 55 min |
| Sep 4, 2:37 AM EDT | Special Weather Statement | ILN | Warren | 53 min |
| Sep 4, 2:39 AM EDT | Special Weather Statement | ILN | Hamilton | 66 min |
| Sep 4, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 39 min |
| Sep 4, 3:32 AM EDT | Special Weather Statement | ILN | Delaware, Franklin | 58 min |
| Sep 4, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 60 min |
| Sep 4, 5:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.